Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Sandpile Solitons via Smoothing of Superharmonic Functions.” Communications in Mathematical Physics, Springer Nature, 2020, doi:10.1007/s00220-020-03828-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 554 | OA
Napiórkowski, Marcin M., et al. “The Bogoliubov Free Energy Functional II: The Dilute Limit.” Communications in Mathematical Physics, vol. 360, no. 1, Springer, 2018, pp. 347–403, doi:10.1007/s00220-017-3064-x.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 741 | OA
Moser, Thomas, and Robert Seiringer. “Stability of a Fermionic N+1 Particle System with Point Interactions.” Communications in Mathematical Physics, vol. 356, no. 1, Springer, 2017, pp. 329–55, doi:10.1007/s00220-017-2980-0.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 

Filters and Search Terms

issn=00103616

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed